# SDR ASAA2023110145982

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 6,007 hours, 1,770 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC SCREEN SCREEN BLANKS INTERMITTENTLY THEN KEY PAD INPUTS FROZE. GROUNDED - YES. FLIGHT CREW ADVISED LEFT FMCS CDU WORKED NORMAL. AS PRECAUTION ACCOMPLISHED CDU TEST AMM 34-61-00 OPS CHECK NORMAL.
